Handling Covariates in Markovian Models with a Mixture Transition Distribution Based Approach

Details

Ressource 1Download: 2020_Bolano_MTD_Symmetry.pdf (294.43 [Ko])
State: Public
Version: Final published version
License: CC BY 4.0
Serval ID
serval:BIB_91FB9956B0CE
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Handling Covariates in Markovian Models with a Mixture Transition Distribution Based Approach
Journal
Symmetry
Author(s)
Bolano Danilo
ISSN
2073-8994
Publication state
Published
Issued date
04/04/2020
Volume
12
Number
4
Pages
558
Language
english
Keywords
Computer Science (miscellaneous), Physics and Astronomy (miscellaneous), Chemistry (miscellaneous), General Mathematics
Web of science
Open Access
Yes
Create date
07/07/2020 17:48
Last modification date
14/07/2020 6:21
Usage data